Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Geodesics in Randers spaces of constant curvature


Author: Colleen Robles
Journal: Trans. Amer. Math. Soc. 359 (2007), 1633-1651
MSC (2000): Primary 53B40, 53C60
Published electronically: October 16, 2006
MathSciNet review: 2272144
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Geodesics in Randers spaces of constant curvature are classified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53B40, 53C60

Retrieve articles in all journals with MSC (2000): 53B40, 53C60


Additional Information

Colleen Robles
Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368
Email: robles@math.tamu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-06-04051-7
PII: S 0002-9947(06)04051-7
Keywords: Finsler geometry, Randers metric, constant curvature, geodesics, Zermelo navigation, infinitesimal homothety
Received by editor(s): January 19, 2005
Published electronically: October 16, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.